# SDR UALA2012010900211

- Difficulty date: January 8, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 54,526 hours, 15,245 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Cap
- Condition: Missing
- Location: R1 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW R1 LOWER RT CORNER WINDOW HT WIRE CAP MISSING.  INSTALLED CAP.
